# SDR SRAA99505

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745SJ
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Engine: Pwa JT9D7A
- System (JASC): 7320 · Fuel Controlling System
- Part: Tt2 Sensor
- Part number: 7344441
- Condition: Failure
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

MIA - FLT 102 - ON DESCENT, NR 2 ENGINE STALLED, EGT WENT TO 780 DEGREES, FUEL FLOW NORMAL, NO RESPONSE TO THROTTLE, MOVED THROTTLE START LEVER TO CUT-OFF POSITION.  AFTER ALTITUDE AND EGT STABILIZED, RE-LIT ENGINE, ALL PARAMETERS CHECKED NORMAL.  REPLACED TT2 SENSOR, PERFORMED ENGINE RUN-UP, OPS CHECKED GOOD PER MM CHAPTER 71.  (X)
